Show simple item record

dc.contributor.authorDanecek, Josef ( )
dc.contributor.authorViszus, Eugen ( )
dc.date.accessioned2021-10-01T13:22:01Z
dc.date.available2021-10-01T13:22:01Z
dc.date.issued2020-07-02
dc.identifier.citationDanecek, J., & Viszus, E. (2020). Holder continuity for vector-valued minimizers of quadratic functionals. Electronic Journal of Differential Equations, 2020(69), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14576
dc.description.abstractIn this article we give a sufficient condition for interior everywhere Hölder continuity of weak minimizers of a class of quadratic functionals with coefficients Aαβ ij(‧, u) belonging to the VMO-class, uniformly with respect to u ∈ ℝN, and continuous with respect to u. The condition is global. It is typical for the functionals belonging to the class that the continuity moduli of their coefficients become slowly growing sufficiently far from zero. Some features of the main result are illustrated by examples.
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectQuadratic functionalsen_US
dc.subjectMinimizersen_US
dc.subjectRegularityen_US
dc.subjectMorrey spacesen_US
dc.titleHolder continuity for vector-valued minimizers of quadratic functionalsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record